Drug-induced autoimmune hemolytic anemia in a 78-year-old African-American man with chronic lymphocytic leukemia.
Аннотация
PATIENT: 78-year-old African-American man.
PAST MEDICAL HISTORY: Chronic lymphocytic leukemia first diagnosed in 2003, with a subsequent relapse in 2006 and another in 2010.
HISTORY OF PRESENT ILLNESS: In late 2011, the patient was admitted to the hospital for cholelithiasis, at which time his treating physician incidentally discovered severe anemia. The anemia worsened as time went on, and the patient became transfusion dependent. Hypogammaglobulinemia secondary to chronic lymphocytic leukemia (CLL) required that the patient receive intravenous immunoglobulin. Despite transfusion therapy, the anemia failed to lessen; laboratory results eventually led to the diagnosis of a drug-induced warm autoantibody that triggered hemolytic anemia.
MEDICATIONS: The patient had taken rituximab in 2003; rituximab, cyclophosphamide, hydroxydaunorubicin, oncovin, and prednisone (R-CHOP) in 2006; fludarabine, cyclophosphamide, and rituximab (FCR) in 2010; and intravenous Immunoglobulin (IVIG) and prednisone in 2011.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.